# SDR SWIA201230753

- Difficulty date: May 17, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 23,349 hours, 19,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT NEAR GALLEY SERVICE DOOR IS LOOSE.  (FLT 5612)  REPLACED EMERGENCY EXIT SIGN AT SERVICE DOOR.
